# SDR AALA201705029038

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 7,961 hours, 878 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE DETECTOR IN CENTER LAVATORY 3R SOUNDED AFTER 4 HOURS INTO THE FLIGHT.  NO INDICATION OF SMOKE.  ALARM WAS RESET.  ACCOMPLISHED SYSTEM TEST IAW AMM 26-13-00.  OPERATIONAL CHECK GOOD.
